MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction suspected.The end user was not exercising caution by operating the power wheelchair at the end of the sidewalk and the end user drove the power wheelchair into a dip and fell.Hoveround's owner's manual warns "driving on soft and/or uneven surfaces increases the chances of a collision or fall from the seat due to loss of control or tip-over and can result in serious injury or death.Avoid driving on these surfaces.".
 
Event or Problem Description
The end user stated while operating their power wheelchair outdoors, the end user drove off over a dip in the sidewalk and fell.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
2151 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key11556151
Report Number1056601-2021-00002
Device Sequence Number14410341
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)191125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient Weight128